BibTeX record journals/dam/LiuT10

download as .bib file

@article{DBLP:journals/dam/LiuT10,
  author    = {Wei Liu and
               Nicolas Trotignon},
  title     = {The k-in-a-tree problem for graphs of girth at least k},
  journal   = {Discret. Appl. Math.},
  volume    = {158},
  number    = {15},
  pages     = {1644--1649},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.dam.2010.06.005},
  doi       = {10.1016/j.dam.2010.06.005},
  timestamp = {Thu, 20 Feb 2020 15:48:40 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/LiuT10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics